# SDR DALA2018112706847

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 128,377 hours, 18,280 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE #45 HAS CRACK INDICATION OUT OF AFT SIDE OF HOLE, APPEARS TO BE AT LEAST .060 IN LENGTH REPAIRED PER ERA 573213-14. (LP 0841629)
